Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Trying to conceive, unprotected sex. Taking eve care, ovacare, gastric problems. Suggestions?

hi there, I am married for 2 years now. i have no child but trying to get one now. we had irregular intercourse because of work commitments . we both had ourselves examined and there is no problem found. the gynae suggested me to have Eve care, ovacare, amycordial and B long capsules fore 1 month. but the main problem is that after having these mediocines i suffer acute increase in the gastric problem. anything that i eat results in gas in the stomach ... what should i do????
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question
your trying to convince and taking ovacare,amycorial and B long capsule.
Thsese medicine upsets your stomach.
There are two ways to avoid this side effects;
No1,take the medicine after food and
No 2,take a tablet of pantoprazole or Rantidine before taking these medicine.
Hope this answers your question
Answered: Mon, 26 Nov 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor